Alert archive / Indiana / Flash Flood Warnings in 2004

Flash Flood Warning 18, NWS Chicago, IL

May 22, 2004Lake County, Indiana

NWS Chicago, IL issued this flash flood warning at May 22, 2004, 8:22 PM CDT for Lake County, Indiana. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 22, 2004, 8:22 PM CDT (01:22 UTC)
Expired
May 22, 2004, 11:00 PM CDT
In force
3 hr
Issued by
NWS Chicago, IL
Area
Counties, with a storm outline in the text

County Lake County, IN

The radar

The Chicago radar (KLOT), 62 km from the middle of the area, began a volume at 01:25 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Lincoln, IL (KILX), launched 00:00Z, 1.4 hours before the alert went out and 186 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 00:00Z on 2004-05-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1518 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 00:00Z on 2004-05-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 46 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1518 J/kg
Mixed-layer CIN
-63 J/kg
Mixed-layer LCL
1522 m above ground
0-6 km bulk shear
28 kt
0-1 km storm-relative helicity
46 m²/s²
0-3 km storm-relative helicity
144 m²/s²
Significant tornado parameter
0.3
Supercell composite
4.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS53 KLOT 230125
FFWLOT
INC089-230400-

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE CHICAGO IL
822 PM CDT SAT MAY 22 2004

THE NATIONAL WEATHER SERVICE IN CHICAGO HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  NORTHERN LAKE COUNTY IN NORTHWEST INDIANA

* UNTIL 1100 PM CDT

* AT 822 PM CDT...HEAVY RAINFALL OF UP TO ONE INCH HAS FALLEN IN THE 
PAST HOUR IN THE NORTHERN HALF OF THE COUNTY...AND ESPECIALLY ALONG 
AND NORTH OF INTERSTATE 80.  ADDITIONAL THUNDERSTORMS ARE DEVELOPING 
TO THE WEST...AND WILL MOVE INTO NORTHWEST INDIANA OVER THE NEXT 
SEVERAL HOURS.  THIS WILL RESULT IN IMMEDIATE RAINFALL RUNOFF...AND 
FLASH FLOODING.

LAT...LON 4159 8725 4140 8723 4144 8750 4163 8749
$$

STEFKOVICH

NNNN
2 follow-up statements
000 
WGUS73 KLOT 230214
FFSLOT
ILC031-INC089-230400-

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE CHICAGO IL
908 PM CDT SAT MAY 22 2004

...A FLASH FLOOD WARNING REMAINS IN EFFECT FOR COOK COUNTY IN 
ILLINOIS AND NORTHERN LAKE COUNTY IN INDIANA UNTIL 11 PM...

AT 908 PM CDT...THUNDERSTORMS CONTINUED ACROSS THE SOUTHERN HALF OF 
COOK COUNTY AND THE NORTHERN HALF OF LAKE COUNTY. IN ADDITION... 
THUNDERSTORMS CONTINUE TO DEVELOP ACROSS WILL AND DUPAGE COUNTIES 
AND ARE MOVING NORTHEAST AT 30 MPH. THESE THUNDERSTORMS WILL MOVE 
REPEATEDLY ACROSS THE SAME URBAN AREAS...AND RAPID RUNOFF... 
PRODUCING FLOODING OF STREETS AND LOW LYING AREAS...WILL CONTINUE.

A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF IN A FLOOD PRONE AREA...MOVE TO HIGHER GROUND IMMEDIATELY.
RESIDENTS LIVING ALONG CREEKS AND STREAMS ARE ESPECIALLY VULNERABLE
TO THE EFFECTS OF FLASH FLOODING. DO NOT ATTEMPT TO CROSS FLOODED
AREAS BY FOOT OR AUTOMOBILE.

MOST DEATHS IN FLASH FLOODING OCCUR IN AUTOMOBILES. DO NOT DRIVE YOUR
VEHICLE INTO AREAS IN WHICH WATER COVERS THE ROADWAY. IT ONLY TAKES
TWO FEET OF WATER TO WASH MOST VEHICLES AWAY INCLUDING SUVS AND
PICKUPS. VEHICLES CAUGHT IN RISING WATERS SHOULD BE ABANDONED
QUICKLY.

REPORT FLASH FLOODING TO YOUR NEAREST LAW ENFORCEMENT AGENCY...FOR 
RELAY TO THE NATIONAL WEATHER SERVICE. STAY TUNED FOR LATER 
STATEMENTS.

LAT...LON 4199 8764 4168 8729 4162 8727 4148 8725
          4151 8774 4170 8790 4215 8786
$$

STEFKOVICH

NNNN
000 
WGUS73 KLOT 230401
FFSLOT
ILC031-INC089-230430-

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE CHICAGO IL
1100 PM CDT SAT MAY 22 2004

...THE FLASH FLOOD WARNING FOR COOK AND NORTHERN LAKE COUNTY IN 
INDIANA HAS EXPIRED...

AT 1100 PM...NATIONAL WEATHER SERVICE DOPPLER RADAR ESTIMATED UP TO
2 INCHES OF RAIN FELL ACROSS SOUTHERN COOK AND NORTHERN LAKE 
COUNTIES.

THE HEAVY RAINFALL AND FLOOD THREAT HAS ENDED ACROSS THE WARNED AREA.
THEREFORE...THE FLASH FLOOD WARNING HAS BEEN ALLOWED TO EXPIRE.

STREET FLOODING WAS REPORTED IN HAMMOND IN LAKE COUNTY IN INDIANA 
AND IN CHICAGO IN COOK COUNTY.

LAT...LON 4171 8758 4164 8750 4159 8726 4151 8727
          4150 8775 4160 8778 4160 8787 4168 8791
          4212 8792 4214 8780
$$

NNNN

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Chicago, IL wrote its last area forecast discussion before this flash flood warning went out at May 22, 3:30 PM CDT, 4 hours 52 minutes earlier.

Area forecast discussion, May 22, 3:30 PM CDT, 4 hours 52 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHICAGO IL
330 PM CDT SAT MAY 22 2004

.DISCUSSION FOR THE AFTERNOON ZONES/GRIDS:

THE WARM FRONT WILL CONTINUE TO MOVE NORTH. THERE IS A RATHER LARGE MESOHIGH
OVER NORTHWEST ILLINOIS. THIS WILL INHIBIT SOME CONVECTION FOR THE EARLY PART
OF EVENING. STRONG SOUTH FLOW CONTINUES. SO WE EXPECT MORE THUNDERSTORMS LATER
TONIGHT WILL LEAVE LIKELY IN THE FORECAST THROUGH MIDNIGHT. ALSO WILL KEEP A
FLOOD WATCH UNTIL MIDNIGHT. THAT IS BECAUSE OF THE SATURATED GROUND AND THE
LIKELIHOOD OF MORE THUNDERSTORMS TONIGHT.

THE CYCLONE IS FORECAST TO MOVE FROM WESTERN KANSAS THROUGH CENTRAL
IOWA AND INTO NORTHEAST WISCONSIN BY MIDNIGHT MONDAY MORNING. WE USED
THE ETA AND MESOETA MODEL FOR MOVEMENT OF THE CYCLONE. WILL KEEP SHOWERS
AND THUNDERSTORMS IN THE FORECAST THROUGH SUNDAY AND SUNDAY NIGHT. THE
500 MB PROFILER SHOWS THE WAVE OVER COLORADO AT 20 UTC. THERE IS A 55 KNOT
WIND MOVING IN NEW MEXICO. SO THE UPPER AIR SUPPORT IS THERE FOR
CYCLOGENESIS. AS THE CYCLONE DEVELOPS THERE WILL BE STRONG WINDS
AND UNSTABLE AIR.

BY MONDAY...THE FRONT WILL BE PAST AND THE PRECIPITATION WILL BE OVER.
ANOTHER 500 MB WAVE MOVES INTO MINNESOTA MONDAY NIGHT. WILL LEAVE A
CHANCE OF THUNDERSTORMS FOR MONDAY NIGHT. WHW

&&

.AVIATION DISCUSSION FOR 18Z TAFS...

CONVECTION ASSOCIATED WITH OVERNIGHT MCS ACROSS IA BEGINNING TO
INTENSIFY. MOST OF THUNDER APPEARS TO BE CONCENTRATED SOUTH OF MOST
OF IL TERMINALS AND WILL CARRY TEMPO GROUP JUST OVER NEXT FEW HOURS
BEFORE MCS EXITS THE AREA. ANOTHER ROUND OF THUNDERSTORMS EXPECTED
TONIGHT AS AIR MASS RECOVERS IN WAKE OF AFTERNOON MCS. LOW LEVEL
BOUNDARY WILL REMAIN DRAPED RIGHT ACROSS NORTHERN PORTION OF CWA
TONIGHT WITH WEAK UPPER DISTURBANCES EXPECTED TO INTERACT WITH THIS
BOUNDARY. WILL CARRY MENTION OF TSRA FROM 00Z TO 03Z. BOUNDARY
SHOULD LIFT INTO SOUTHERN/CENTRAL WISCONSIN OVERNIGHT INTO SUNDAY
MORNING WITH INDICATIONS OF MID LEVEL DRY SLOT ADVECTING INTO CWA
TOMORROW AFTERNOON. WINDS SHOULD BECOME SOUTHEAST IN VICINITY OF
BOUNDARY TONIGHT BECOMING WEST/SOUTHWEST TOMORROW AFTERNOON IN WARM
SECTOR.

NDM

&&

.LOT...WATCHES/WARNINGS/ADVISORIES...
IL...FLOOD WATCH THRU 06Z SUN FOR WINNEBAGO...BOONE...MCHENRY...
     LAKE...OGLE...LEE...DEKALB...KANE...DUPAGE AND COOK.
IN...NONE.
LK MI...NONE.
Hazardous weather outlook, May 22, 4:00 PM CDT, 4 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHICAGO IL
400 PM CDT SAT MAY 22 2004

ILZ003>006-008-010>014-019>023-032-033-039-INZ001-002-010-011-
019-231100-
BENTON-BOONE-COOK-DE KALB-DU PAGE-FORD-GRUNDY-IROQUOIS-JASPER-
KANE-KANKAKEE-KENDALL-LA SALLE-LAKE-LAKE IN-LEE-LIVINGSTON-
MCHENRY-NEWTON-OGLE-PORTER-WILL-WINNEBAGO-
400 PM CDT SAT MAY 22 2004

THIS PORTION OF THE HAZARDOUS WEATHER OUTLOOK IS FOR NORTH
CENTRAL AND NORTHEAST ILLINOIS...AND NORTHWEST INDIANA.

.DAY ONE...TONIGHT...

A FLOOD WATCH IS IN EFFECT FOR TONIGHT TIL MIDNIGHT FOR...
BOONE...COOK...DE KALB...DUPAGE...KANE...LAKE...LEE...MCHENRY...OGLE
AND WINNEBAGO.

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS TONIGHT.

SHOWERS AND THUNDERSTORMS WILL REDEVELOP LATER TONIGHT. THE AIR
WILL BECOME MORE UNSTABLE AS SOUTH WINDS BRING MOISTURE FROM THE
GULF OF MEXICO. SEVERAL WEAK UPPER AIR DISTURBANCES WILL MOVE THROUGH
TONIGHT AND INITIATE THE THUNDERSTORMS. THE THUNDERSTORM THAT MAY
FORM MAY PRODUCE VERY HEAVY RAINFALL...HAIL AND DAMAGING WIND.
SOME LOCALIZE FLOODING MAY OCCUR IN THE HEAVY RAIN.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH SATURDAY.

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ON SUNDAY AS A COLD
FRONT MOVES THROUGH THE REGION.

THUNDERSTORMS ARE POSSIBLE AGAIN MONDAY NIGHT INTO EARLY TUESDAY
MORNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED TONIGHT AND SUNDAY.

&&

COMPLETE FORECAST INFORMATION IS AVAILABLE ON THE
NWS CHICAGO WEBPAGE: WWW.CRH.NOAA.GOV/LOT (LOWER CASE)

LMZ740>746-766-231100-
WINTHROP HARBOR TO WILMETTE HARBOR-WILMETTE HARBOR TO NORTHERLY
ISLAND-NORTHERLY ISLAND TO CALUMET HARBOR-CALUMET HARBOR TO GARY-
GARY TO BURNS HARBOR-BURNS HARBOR TO MICHIGAN CITY-MICHIGAN CITY
TO NEW BUFFALO-LAKE MICHIGAN-
430 PM CDT SAT MAY 22 2004

THIS PORTION OF THE HAZARDOUS WEATHER OUTLOOK IS FOR THE ILLINOIS
AND INDIANA WATERS OF LAKE MICHIGAN.

.DAY ONE...TONIGHT...

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS TONIGHT. THE AIR
WILL BECOME MORE UNSTABLE AS SOUTH WINDS BRING MOISTURE FROM THE
GULF OF MEXICO. SEVERAL WEAK UPPER AIR DISTURBANCES WILL MOVE THROUGH
TONIGHT AND INITIATE THE THUNDERSTORMS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH SATURDAY.

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ON SUNDAY AS A COLD
FRONT MOVES THROUGH LATE IN THE DAY.

THUNDERSTORMS ARE POSSIBLE AGAIN MONDAY NIGHT INTO EARLY TUESDAY
MORNING.

&&

COMPLETE FORECAST INFORMATION IS AVAILABLE ON THE
NWS CHICAGO WEBPAGE: WWW.CRH.NOAA.GOV/LOT (LOWER CASE)

In the hours before

Special weather statement, May 22, 2:41 PM CDT, 5 hours 41 minutes before
ILZ023-ILZ033-ILZ039-INZ001-INZ002-INZ010-INZ011-INZ019-222300-

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHICAGO IL
241 PM CDT SAT MAY 22 2004

ILZ023-033-039-INZ001-002-222300-
THE NATIONAL WEATHER SERVICE IN CHICAGO HAS CLEARED A PORTION OF
SEVERE THUNDERSTORM WATCH 247. COUNTIES CLEARED INCLUDE:

IN ILLINOIS:
FORD...IROQUOIS...KANKAKEE...

IN INDIANA:
LAKE IN...PORTER...

THIS INCLUDES THE CITIES OF...GARY...GIBSON CITY...KANKAKEE...
VALPARAISO...WATSEKA...

INZ010-011-019-222300-
SEVERE THUNDERSTORM WATCH 247 REMAINS VALID UNTIL 600 PM CDT
(600 PM EST) SATURDAY FOR THE FOLLOWING COUNTIES:

IN INDIANA:
BENTON...JASPER...NEWTON...

THIS INCLUDES THE CITIES OF...FOWLER...MOROCCO...RENSSELAER...
Special weather statement, May 22, 3:22 PM CDT, 5 hours before
INZ010-INZ011-INZ019-222045-

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHICAGO IL
322 PM CDT SAT MAY 22 2004

THE NATIONAL WEATHER SERVICE IN CHICAGO HAS CLEARED ALL COUNTIES
IN SEVERE THUNDERSTORM WATCH 247. COUNTIES CLEARED INCLUDE:

IN INDIANA:
BENTON...JASPER...NEWTON...

THIS INCLUDES THE CITIES OF...FOWLER...MOROCCO...RENSSELAER...
Local storm report, May 22, 4:11 PM CDT, 4 hours 11 minutes before
PRELIMINARY LOCAL STORM REPORT ... SUMMARY
NATIONAL WEATHER SERVICE CHICAGO IL
411 PM CDT SAT MAY 22 2004

..TIME...   ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE...   ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

0245 AM     FLOOD            LAKE ZURICH             42.19N 88.09W
05/22/2004                   LAKE               IL   LAW ENFORCEMENT

            13 INTERSECTIONS FLOODED AND CLOSED. FLOOD WATERS AS HIGH
            AS CAR WINDOWS IN SOME AREAS. GROUND LEVEL BUSINESSES
            FLOODED.

0157 AM     FLOOD            CRYSTAL LAKE            42.23N 88.33W
05/22/2004                   MCHENRY            IL   TRAINED SPOTTER

            MINOR STREET FLOODING.

0155 AM     MARINE TSTM WIND CHICAGO                 41.88N 87.63W
05/22/2004  41 MPH           COOK               IL   C-MAN STATION

            THE HARRISON CRIB RECORDED A GUST TO 41 MPH.

0125 AM     FLOOD            LAKE ZURICH             42.19N 88.09W
05/22/2004                   LAKE               IL   LAW ENFORCEMENT

            HEAVY STREET FLOODING. VIADUCT ON ROUTE 12 IMPASSABLE.
            ROUTE 22 AND MIONSKI ROAD FLOODED AND IMPASSABLE. SOME
            BASEMENT FLOODING ALSO REPORTED.

0120 AM     TSTM WND DMG     BULL VALLEY             42.31N 88.35W
05/22/2004                   MCHENRY            IL   LAW ENFORCEMENT

            TREE DOWN.

1235 AM     HAIL             CRYSTAL LAKE            42.23N 88.33W
05/22/2004  0.88 INCH        MCHENRY            IL   TRAINED SPOTTER

            REPORTED AT AMBERWOOD AND BENNINGTON DRIVE.

1158 PM     TSTM WND DMG     WAUCONDA                42.27N 88.14W
05/21/2004                   LAKE               IL   EMERGENCY MNGR

            POWER LINES AND NUMEROUS TREES DOWN.

0939 PM     HAIL             NAPERVILLE              41.76N 88.15W
05/21/2004  1.00 INCH        DUPAGE             IL   EMERGENCY MNGR

            ROUTE 59 AND 83RD STREET.

0907 PM     HAIL             BARTLETT                41.98N 88.21W
05/21/2004  1.00 INCH        DUPAGE             IL   PUBLIC

0828 PM     FLOOD            STREAMWOOD              42.02N 88.17W
05/21/2004                   COOK               IL   PUBLIC

            WATER COVERING WOODLAWN HEIGHTS AND PARK ROADS.

0805 PM     HAIL             BARTLETT                41.98N 88.21W
05/21/2004  0.75 INCH        DUPAGE             IL   PUBLIC

0750 PM     TSTM WND DMG     GENEVA                  41.88N 88.31W
05/21/2004                   KANE               IL   PUBLIC

            LARGE LIMBS DOWN.

0747 PM     HAIL             DIXON                   41.85N 89.48W
05/21/2004  1.00 INCH        LEE                IL   EMERGENCY MNGR

0741 PM     HAIL             DIXON                   41.85N 89.48W
05/21/2004  0.88 INCH        LEE                IL   PUBLIC

0720 PM     MARINE TSTM WIND CHICAGO                 41.88N 87.63W
05/21/2004  49 MPH           COOK               IL   C-MAN STATION

            THE HARRISON CRIB MEASURED A WIND GUST TO 49 MPH.

0701 PM     HAIL             SYCAMORE                41.98N 88.70W
05/21/2004  0.75 INCH        DE KALB            IL   PUBLIC

&&
Special weather statement, May 22, 7:55 PM CDT, 27 minutes before
ILZ003>006-008-010>014-019>023-032>033-039-230150-

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHICAGO IL
755 PM CDT SAT MAY 22 2004

A TORNADO WATCH IS IN EFFECT UNTIL MIDNIGHT CDT SUNDAY MORNING FOR
ALL OF NORTHERN ILLINIOS. THE WATCH AREA INCLUDES
CHICAGO...ROCKFORD...PONTIAC AND LASALLE.

A FLOOD WATCH IS IN EFFECT UNTIL MIDNIGHT CDT SUNDAY FOR
WINNEBAGO...BOONE...MCHENRY...LAKE...LEE...OGLE..DEKALB...KANE...DUPAGE AND COOK COUNTIES.
Special weather statement, May 22, 8:02 PM CDT, 20 minutes before
ILZ003>006-008-010>014-019>023-032>033-039-230150-

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHICAGO IL
802 PM CDT SAT MAY 22 2004

A TORNADO WATCH IS IN EFFECT UNTIL MIDNIGHT CDT SUNDAY MORNING FOR
ALL OF NORTHERN ILLINIOS. THE WATCH AREA INCLUDES
CHICAGO...ROCKFORD...PONTIAC AND LASALLE.

A FLOOD WATCH IS IN EFFECT UNTIL MIDNIGHT CDT SUNDAY FOR
WINNEBAGO...BOONE...MCHENRY...LAKE...LEE...OGLE..DEKALB...KANE...
DUPAGE AND COOK COUNTIES.
Special weather statement, May 22, 8:09 PM CDT, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHICAGO IL
809 PM CDT SAT MAY 22 2004

ILZ003>006-008-010>014-019>023-032-033-039-230500-
BOONE-COOK-DE KALB-DU PAGE-FORD-GRUNDY-IROQUOIS-KANE-KANKAKEE-
KENDALL-LA SALLE-LAKE-LEE-LIVINGSTON-MCHENRY-OGLE-WILL-WINNEBAGO-
809 PM CDT SAT MAY 22 2004

A TORNADO WATCH IS IN EFFECT UNTIL MIDNIGHT CDT SUNDAY MORNING
FOR ALL OF NORTHERN ILLINOIS. THE WATCH AREA INCLUDES CHICAGO...
ROCKFORD...PONTIAC AND LASALLE.

A FLOOD WATCH IS IN EFFECT UNTIL MIDNIGHT CDT SUNDAY MORNING
FOR WINNEBAGO...BOONE...MCHENRY...LAKE...LEE...OGLE...DEKALB...
KANE...DUPAGE AND COOK COUNTIES IN ILLINOIS.
.

Nearby

Flash Flood Warnings in Indiana, 2004Every flash flood warning in 2004

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.